# SDR SWAA2013100820975

- Difficulty date: September 20, 2013
- Submitted: October 9, 2013
- Operation: Air carrier
- Aircraft: N622SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27932
- Aircraft time: 56,867 hours, 46,016 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545765
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT BS 500+10 LOWER AFT  WINDOW SKIN CUTOUT CRACKED AT HOLES 3 - 8.  REPAIRED SKIN IAW SB & TC.
